# SDR AALA202103089007

- Difficulty date: March 6, 2021
- Submitted: March 8, 2021
- Operation: Air carrier
- Aircraft: N977UY
- Make and model: Airbus A321-231
- Aircraft serial: 5409
- Aircraft time: 26,509 hours, 10,546 cycles
- System (JASC): 2620 · Extinguishing System
- Part: Warning Light
- Condition: False Activation
- Location: Fire Bottle
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: H

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: APU AGENT DISCHARGE LIGHT ILLUMINATED. MEL AUTHORIZED. ACCOMPLISHED BITE AND OPS TEST OF APU FIRE PROTECTION SYSTEM PER AMM 26-22-00-710-004A. NO DEFECTS NOTED.
